# SDR IPXA1564300

- Difficulty date: January 4, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 212N308143
- Condition: Cracked
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LT ECS BAY GROUND SUPPORT ROD BRACKET IS CRACKED AT KEEL BEAM, BS 1003, LBL 9.  (DAMAGED BEYONE LIMITS).  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET.
